MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM; DENTAL IMPLANT
Model Number BNST511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer complaint (b)(4).Patient weight is not provided / unknown.Initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
Doctor indicated neuropathic pain, possible infection.Intense pain in socket following removal of tooth # 46 (universal) and immediate implant and grafting, probable neuropathic pain.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was returned.However, the reported event could not be verified as the exact details of event were non-verifiable.Based on the evaluation and dimensional analysis, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported devices that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse events or actionable trends for the reported event or devices.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot number had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Products was conforming at the time it left zimvie.Lot was inspected and passed all acceptance criteria by qa.All sterilization activities were conducted with no nonconformities per sterilization record.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products within specifications.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
3I T3® WITH DCD® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15199534
Report Number0001038806-2022-01233
Device Sequence Number6337317
Product Code DZE
UDI-Device Identifier00844868029304
UDI-Public(01)00844868029304(17)260916(10)2021090059
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/16/2026
Device Model NumberBNST511
Device Catalogue NumberBNST511
Device Lot Number2021090059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale